Estratest and thinning hair -- help!
I cannot seem to find an answer to this and there might not be one, but I need some expert help. I started, with thick healthy hair, taking the lowest dosage of Estratest about four years ago. This hormone is the only combo that works to stabilize mood and other menopausal symptoms. I know the testosterone is the guilty hormone here, but if I take testosterone-reducing products, would that not just negate the effects of taking Estratest? What product can someone recommend to take while taking Estratest that will bring my old hair back. Really, the change was like night and day within a month after taking the hormone combination. As a last resort, I might be able to just take estradiol, but still there might be no guarantee that might old hair would come back I guess. Any thought on what I can do?
By Scott Alexander, MD in forum Hair Transplant Results By IAHRS Recommended Surgeons
Last Post: 02-11-2009, 04:15 PM
By jc22 in forum Hair Loss Treatments
Last Post: 01-22-2009, 09:42 PM
» The Bald Truth